# SDR 2025FA0000322

- Difficulty date: April 27, 2025
- Submitted: April 27, 2025
- Operation: General aviation
- Aircraft: N29383
- Make and model: Boeing 767-3Q8
- Aircraft serial: 29383
- Aircraft time: 95,136 hours, 12,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 12MM CRACK ON THE INNER CHORD TRANSITION RADIUS LOWER EDGE, STA 903 L/H.
